MathSciNet Relay Station
MathSciNet bibliographic data
MR2821781 53C25 (53C30)
Arvanitoyeorgos, Andreas; Chrysikos, Ioannis Invariant Einstein metrics on generalized flag manifolds with two isotropy summands. J. Aust. Math. Soc. 90 (2011), no. 2, 237–251.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement